Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Subtype Variation among Bacterial Endosymbionts of Tubeworms (Annelida: Siboglinidae) from the Gulf of California

Robert C. Vrijenhoek, Melissa Duhaime and William J. Jones
Biological Bulletin
Vol. 212, No. 3 (Jun., 2007), pp. 180-184
DOI: 10.2307/25066600
Stable URL: http://www.jstor.org/stable/25066600
Page Count: 5
  • Subscribe ($19.50)
  • Cite this Item
Subtype Variation among Bacterial Endosymbionts of Tubeworms (Annelida: Siboglinidae) from the Gulf of California
Preview not available

Page Thumbnails

  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184